• 116 Citations
  • 6 h-Index
20002020

Research output per year

If you made any changes in Pure these will be visible here soon.

Research Output

  • 116 Citations
  • 6 h-Index
  • 25 Article
  • 1 Conference contribution
Article

A continuation BSOR-Lanczos-Galerkin method for positive bound states of a multi-component Bose-Einstein condensate

Chang, S. M., Kuo, Y. C., Lin, W. W. & Shieh, S-F., 2005 Dec 10, In : Journal of Computational Physics. 210, 2, p. 439-458 20 p.

Research output: Contribution to journalArticle

11 Citations (Scopus)

A hyperplane-constrained continuation method for near singularity in coupled nonlinear Schrödinger equations

Kuo, Y. C., Lin, W. W., Shieh, S. F. & Wang, W., 2010 May 1, In : Applied Numerical Mathematics. 60, 5, p. 513-526 14 p.

Research output: Contribution to journalArticle

4 Citations (Scopus)

A minimal energy tracking method for non-radially symmetric solutions of coupled nonlinear Schrödinger equations

Kuo, Y. C., Lin, W. W., Shieh, S. F. & Wang, W., 2009 Nov 20, In : Journal of Computational Physics. 228, 21, p. 7941-7956 16 p.

Research output: Contribution to journalArticle

7 Citations (Scopus)

A structure-preserving curve for symplectic pairs and its applications

Kuo, Y. C. & Shieh, S. F., 2012 Sep 3, In : SIAM Journal on Matrix Analysis and Applications. 33, 2, p. 597-616 20 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

A structure preserving flow for computing Hamiltonian matrix exponential

Kuo, Y. C., Lin, W. W. & Shieh, S. F., 2019 Nov 1, In : Numerische Mathematik. 143, 3, p. 555-582 28 p.

Research output: Contribution to journalArticle

Bifurcation analysis of a two-component Bose-Einstein condensate

Kuo, Y. C., Lin, W. W. & Shieh, S-F., 2005 Nov 15, In : Physica D: Nonlinear Phenomena. 211, 3-4, p. 311-346 36 p.

Research output: Contribution to journalArticle

13 Citations (Scopus)
3 Citations (Scopus)

Eigenvalue estimates using the Kolmogorov-Sinai Entropy

Shieh, S. F., 2011 Dec, In : Entropy. 13, 12, p. 2036-2048 13 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Eigenvalue problems for one-dimensional discrete Schrödinger operators with symmetric boundary conditions

Juang, J., Lin, W. W. & Shieh, S. F., 2002 Jan 1, In : SIAM Journal on Matrix Analysis and Applications. 23, 2, p. 524-533 10 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Eigenvalue problems of a two-dimensional Schrödinger operator with nonparabolic effective mass

Lin, W. W. & Shieh, S. F., 2004 Feb 1, In : Journal of Mathematical Physics. 45, 2, p. 576-584 9 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Exploring bistability in rotating BoseEinstein condensates by a quotient transformation invariant continuation method

Kuo, Y. C., Lin, W. W., Shieh, S-F. & Wang, W., 2011 Jan 1, In : Physica D: Nonlinear Phenomena. 240, 1, p. 78-88 11 p.

Research output: Contribution to journalArticle

2 Citations (Scopus)

Gauss-Seidel-type methods for energy states of a multi-component Bose-Einstein condensate

Chang, S. M., Lin, W. W. & Shieh, S-F., 2005 Jan 1, In : Journal of Computational Physics. 202, 1, p. 367-390 24 p.

Research output: Contribution to journalArticle

36 Citations (Scopus)

Horseshoes for coupled discrete nonlinear Schrödinger equations

Shieh, S-F., 2009 Mar 9, In : Journal of Mathematical Physics. 50, 2, 022701.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Mathematical analysis of the wavelet method of chaos control

Shieh, S. F., Wang, Y., Wei, G. & Lai, C. H., 2006 Sep 11, In : Journal of Mathematical Physics. 47, 8, 082701.

Research output: Contribution to journalArticle

6 Citations (Scopus)

On the spatial entropy of two-dimensional golden mean

Juang, J. & Shieh, S. F., 2004 Jan, In : International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 14, 1, p. 309-319 11 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

On the total variation, topological entropy and sensitivity for interval maps

Juang, J. & Shieh, S. F., 2008 May 15, In : Journal of Mathematical Analysis and Applications. 341, 2, p. 1055-1067 13 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Phase separation of multi-component Bose-Einstein condensates in optical lattices

Kuo, Y. C. & Shieh, S. F., 2008 Nov 15, In : Journal of Mathematical Analysis and Applications. 347, 2, p. 521-533 13 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Piecewise linear maps, Liapunov exponents and entropy

Juang, J. & Shieh, S. F., 2008 Feb 1, In : Journal of Mathematical Analysis and Applications. 338, 1, p. 358-364 7 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Rotational quotient procedure: A tracking control continuation method for PDEs on radially symmetric domains

Kuo, Y. C., Shieh, S-F. & Wang, W., 2012 Apr 1, In : Computer Physics Communications. 183, 4, p. 998-1001 4 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

Structure-preserving flows of symplectic matrix pairs

Kuo, Y. C., Lin, W. W. & Shieh, S. F., 2016 Jan 1, In : SIAM Journal on Matrix Analysis and Applications. 37, 3, p. 976-1001 26 p.

Research output: Contribution to journalArticle

3 Citations (Scopus)

Synchronization and asynchronization in a lattice of Coupled Lorenz-type Maps

Lin, W. W., Shieh, S. F. & Wang, Y. I. Q., 2006 Feb, In : International Journal of Bifurcation and Chaos. 16, 2, p. 269-280 12 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

The asymptotic analysis of the structure-preserving doubling algorithms

Kuo, Y. C., Lin, W. W. & Shieh, S. F., 2017 Oct 15, In : Linear Algebra and Its Applications. 531, p. 318-355 38 p.

Research output: Contribution to journalArticle

1 Citation (Scopus)

The spatial entropy of two-dimensional subshifts of finite type

Juang, J., Lin, S. S., Shieh, S. F. & Lin, W. W., 2000 Dec, In : International Journal of Bifurcation and Chaos in Applied Sciences and Engineering. 10, 12, p. 2845-2852 8 p.

Research output: Contribution to journalArticle

6 Citations (Scopus)

Time-asymptotic dynamics of Hermitian Riccati Differential Equations

Kuo, Y. C., Lin, H. E. & Shieh, S. F., 2020 Feb, In : Taiwanese Journal of Mathematics. 24, 1, p. 131-158 28 p.

Research output: Contribution to journalArticle

Open Access
Conference contribution

Spatial disorder of soliton solutions for 2D nonlinear Schrödinger lattices

Shieh, S. F., 2011, Proceedings of the World Congress on Engineering 2011, WCE 2011. Vol. 1. p. 7-12 6 p.

Research output: Chapter in Book/Report/Conference proceedingConference contribution